Classiquement, des inégalités de Hardy permettent d’estimer le trou spectral d’une diffusion réelle à un facteur 4 près. L’objectif de ce papier est d’essayer de mieux appréhender cette constante fluctuante, du moins dans un contexte symétrique. Notamment on donnera un critère asymptotique simple assurant qu’elle vaut exactement 4. L’argument sous-jacent consiste à voir le trou spectral comme une fonctionnelle semi-explicite et surtout monotone en un réarrangement des données du problème. Pour l’exhiber, on aura recours à des propriétés de régularité de la constante de Poincaré correspondante et on fera certains liens avec les méthodes de chemins, les premières valeurs propres de Dirichlet, les équations de Sturm-Liouville et les fonctionnelles browniennes, la plupart ayant déjà été observés par divers auteurs. Enfin on étendra les résultats obtenus au cas des processus de vie et de mort sur
Classically, Hardy’s inequality enables to estimate the spectral gap of a one-dimensional diffusion up to a factor belonging to
@article{AFST_2008_6_17_1_121_0, author = {Miclo, Laurent}, title = {Quand est-ce que des bornes de {Hardy} permettent de calculer une constante de {Poincar\'e} exacte sur la droite ?}, journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques}, pages = {121--192}, publisher = {Universit\'e Paul Sabatier, Institut de math\'ematiques}, address = {Toulouse}, volume = {Ser. 6, 17}, number = {1}, year = {2008}, doi = {10.5802/afst.1179}, zbl = {1160.60006}, mrnumber = {2464097}, language = {en}, url = {https://www.numdam.org/articles/10.5802/afst.1179/} }
TY - JOUR AU - Miclo, Laurent TI - Quand est-ce que des bornes de Hardy permettent de calculer une constante de Poincaré exacte sur la droite ? JO - Annales de la Faculté des sciences de Toulouse : Mathématiques PY - 2008 SP - 121 EP - 192 VL - 17 IS - 1 PB - Université Paul Sabatier, Institut de mathématiques PP - Toulouse UR - https://www.numdam.org/articles/10.5802/afst.1179/ DO - 10.5802/afst.1179 LA - en ID - AFST_2008_6_17_1_121_0 ER -
%0 Journal Article %A Miclo, Laurent %T Quand est-ce que des bornes de Hardy permettent de calculer une constante de Poincaré exacte sur la droite ? %J Annales de la Faculté des sciences de Toulouse : Mathématiques %D 2008 %P 121-192 %V 17 %N 1 %I Université Paul Sabatier, Institut de mathématiques %C Toulouse %U https://www.numdam.org/articles/10.5802/afst.1179/ %R 10.5802/afst.1179 %G en %F AFST_2008_6_17_1_121_0
Miclo, Laurent. Quand est-ce que des bornes de Hardy permettent de calculer une constante de Poincaré exacte sur la droite ?. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 17 (2008) no. 1, pp. 121-192. doi : 10.5802/afst.1179. https://www.numdam.org/articles/10.5802/afst.1179/
[1] Barthe (F.), Cattiaux (P.) et Roberto (C.).— Interpolated inequalities between exponential and Gaussian, Orlicz hypercontractivity and isoperimetry (2004). | Zbl
[2] Barthe (F.) et Roberto (C.).— Sobolev inequalities for probability measures on the real line, Studia Math., 159(3), p. 481–497 (2003). Dédicacé au Professeur Aleksander Pełczyński à l’occasion de son 70ième anniversaire (Polonais). | Zbl
[3] Bobkov (S. G.) et Götze (F.).— Exponential integrability and transportation cost related to logarithmic Sobolev inequalities, J. Funct. Anal., 163(1), p. 1–28 (1999). | MR | Zbl
[4] Bobkov (S.G.) et Götze (F.).— Muckenhoupt’s condition via Riccati and Sturm-Liouville equations, Préprint (2002).
[5] Chafaï (D.).— Entropies, convexity, and functional inequalities, J. Math. Kyoto Univ., 44(2), p. 325–363 (2004). | MR | Zbl
[6] Chen (M.-F.).— From Markov chains to non-equilibrium particle systems, World Scientific Publishing Co. Inc., River Edge, NJ, second edition (2004). | MR | Zbl
[7] Chen (M.-F.).— Eigenvalues, inequalities, and ergodic theory, Probability and its Applications (New York), Springer-Verlag London Ltd., London (2005). | MR | Zbl
[8] Chung (K. L.) et Rao (K. M.).— Feynman-Kac functional and the Schrödinger equation, In Seminar on Stochastic Processes, 1981 (Evanston, Ill., 1981), volume 1 des Progr. Prob. Statist., pages 1–29. Birkhäuser Boston, Mass. (1981). | MR | Zbl
[9] Chung (K. L.) et Williams (R. J.).— Introduction to stochastic integration, Probability and its Applications. Birkhäuser Boston Inc., Boston, MA, second edition (1990). | MR | Zbl
[10] Chung (K. L.) et Zhao (Z. X.).— From Brownian motion to Schrödinger’s equation, volume 312 des Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin (1995). | Zbl
[11] Colin de Verdière (Y.).— Spectres de graphes, volume 4 des Cours Spécialisés [Specialized Courses], Société Mathématique de France, Paris (1998). | MR | Zbl
[12] Courant (R.) et Hilbert (D.).— Methods of mathematical physics. Vol. I, Interscience Publishers, Inc., New York, N.Y. (1953). | MR | Zbl
[13] Diaconis (P.) et Stroock (D).— Geometric bounds for eigenvalues of Markov chains, Ann. Appl. Probab., 1(1), p. 36–61 (1991). | MR | Zbl
[14] Donati-Martin (C.) et Yor (M.).— Mouvement brownien et inégalité de Hardy dans
[15] Dunford (N.) et Schwartz (J. T.).— Linear operators. Part II, Wiley Classics Library. John Wiley & Sons Inc., New York (1988), Spectral theory. Selfadjoint operators in Hilbert space, Avec l’assistance de William G. Bade et Robert G. Bartle, Réimpression de l’édition originale de 1963, Wiley-Interscience Publication. | Zbl
[16] Fukushima (M.), Ōshima (Y.) et Takeda (M.).— Dirichlet forms and symmetric Markov processes, volume 19 des de Gruyter Studies in Mathematics, Walter de Gruyter & Co., Berlin (1994). | MR | Zbl
[17] Gentil (I.), Guillin (A.) et Miclo (L.).— Modified logarithmic Sobolev inequalities and transportation inequalities, Préprint (2004). | MR | Zbl
[18] Glimm (J.) et Jaffe (A.).— Quantum physics, Springer-Verlag, New York, second edition (1987). A functional integral point of view. | MR | Zbl
[19] Hardy (G. H.), Littlewood (J. E.) et Pólya (G.).— Inequalities, Cambridge Mathematical Library. Cambridge University Press, Cambridge (1988). Réimpression de l’édition de 1952. | Zbl
[20] Hartman (P.).— Ordinary differential equations, Birkhäuser Boston, Mass., second edition (1982). | MR | Zbl
[21] Holley (R.) et Stroock (D.).— Simulated annealing via Sobolev inequalities, Comm. Math. Phys., 115(4), p. 553–569 (1988). | MR | Zbl
[22] Holley (R.A.), Kusuoka (S.) et Stroock (D.W.).— Asymptotics of the spectral gap with applications to the theory of simulated annealing, J. Funct. Anal., 83(2), p. 333–347 (1989). | MR | Zbl
[23] Kahale (N.).— A semidefinite bound for mixing rates of Markov chains, In Proceedings of the Workshop on Randomized Algorithms and Computation (Berkeley, CA, 1995), volume 11, pages 299–313 (1997). | MR | Zbl
[24] Kotani (S.) et Watanabe (S.).— Kreĭn’s spectral theory of strings and generalized diffusion processes, In Functional analysis in Markov processes (Katata/Kyoto, 1981), volume 923 des Lecture Notes in Math., pages 235–259, Springer, Berlin (1982). | Zbl
[25] Mansuy (R.).— On a one-parameter generalization of the Brownian bridge and associated quadratic functionals, J. Theoret. Probab., 17(4), p.1021–1029 (2004). | MR | Zbl
[26] Marcus (M.), Mizel (V.J.) et Pinchover (Y.).— On the best constant for Hardy’s inequality in
[27] Matskewich (T.) et Sobolevskii (P.E.).— The best possible constant in generalized Hardy’s inequality for convex domain in
[28] Maz’ja (V.G.).— Sobolev spaces, Springer Series in Soviet Mathematics. Springer-Verlag, Berlin (1985). Translated from the Russian by T. O. Shaposhnikova. | Zbl
[29] Miclo (L.).— An example of application of discrete Hardy’s inequalities, Markov Process. Related Fields, 5(3), p. 319–330 (1999). | Zbl
[30] Miclo (L.).— Une condition asymptotique pour le calcul de constantes de Sobolev logarithmiques sur la droite, Préprint soumis (2006).
[31] Muckenhoupt (B.).— Hardy’s inequality with weights, Studia Math., 44, p. 31–38 (1972). Collection d’articles honorant les 50 années d’activité scientifique d’Antoni Zygmund, I. | Zbl
[32] Neveu (J.).— Martingales à temps discret, Masson et Cie, éditeurs, Paris (1972). | MR
[33] Peccati (G.) et Yor (M.).— Hardy’s inequality in
[34] Peccati (G.) et Yor (M.).— Four limit theorems for quadratic functionals of Brownian motion and Brownian bridge, Préprint à paraître dans Fields Institute Communications (2004). | MR | Zbl
[35] Pinsky (R.G.).— A spectral criterion for the finiteness or infiniteness of stopped Feynman-Kac functionals of diffusion processes, Ann. Probab., 14(4), p. 1180–1187 (1986). | MR | Zbl
[36] Pinsky (R.G.).— Positive harmonic functions and diffusion, volume 45 des Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge (1995). | MR | Zbl
[37] Pitman (J.) et Yor (M.).— A decomposition of Bessel bridges, Z. Wahrsch. Verw. Gebiete, 59(4), p. 425–457 (1982). | MR | Zbl
[38] Pitman (J.) et Yor (M.).— Sur une décomposition des ponts de Bessel, In Functional analysis in Markov processes (Katata/Kyoto, 1981), volume 923 des Lecture Notes in Math., pages 276–285, Springer, Berlin (1982). | MR | Zbl
[39] Reed (M.) et Simon (B.).— Methods of modern mathematical physics. IV. Analysis of operators, Academic Press [Harcourt Brace Jovanovich Publishers], New York (1978). | MR | Zbl
[40] Revuz (D.) et Yor (M.).— Continuous martingales and Brownian motion, volume 293 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Springer-Verlag, Berlin, third edition (1999). | MR | Zbl
[41] Rudin (W.).— Real and complex analysis. McGraw-Hill Book Co., New York, third edition, 1987. | MR | Zbl
[42] Saloff-Coste (L.).— Lectures on finite Markov chains. In Lectures on probability theory and statistics (Saint-Flour, 1996), volume 1665 des Lecture Notes in Math., pages 301–413, Springer, Berlin (1997). | MR | Zbl
[43] Sinnamon (G.).— Four questions related to Hardy’s inequality, In Function spaces and applications (Delhi, 1997), pages 255–266. Narosa, New Delhi (2000). | Zbl
[44] Yor (M.).— Some aspects of Brownian motion. Part I, Lectures in Mathematics ETH Zürich. Birkhäuser Verlag, Basel (1992). Some special functionals. | MR | Zbl
- Functional inequalities and applications to doubly nonlinear diffusion equations, Advances in Calculus of Variations, Volume 17 (2024) no. 2, p. 467 | DOI:10.1515/acv-2022-0021
- Nonlinear stability of chemotactic clustering with discontinuous advection, Annales de la Faculté des sciences de Toulouse : Mathématiques, Volume 32 (2023) no. 2, p. 287 | DOI:10.5802/afst.1737
- Functional Inequalities for Two-Level Concentration, Potential Analysis, Volume 56 (2022) no. 4, p. 669 | DOI:10.1007/s11118-021-09900-9
- Formulae for the derivative of the Poincaré constant of Gibbs measures, Stochastic Processes and their Applications, Volume 140 (2021), p. 1 | DOI:10.1016/j.spa.2021.06.004
- Weighted Poincaré inequalities, concentration inequalities and tail bounds related to Stein kernels in dimension one, Bernoulli, Volume 25 (2019) no. 4B | DOI:10.3150/19-bej1117
- A note on the convex infimum convolution inequality, Bernoulli, Volume 24 (2018) no. 1 | DOI:10.3150/16-bej875
- Poincaré Inequalities, Analysis and Geometry of Markov Diffusion Operators, Volume 348 (2014), p. 177 | DOI:10.1007/978-3-319-00227-9_4
- Intertwining Relations for One-Dimensional Diffusions and Application to Functional Inequalities, Potential Analysis, Volume 41 (2014) no. 4, p. 1005 | DOI:10.1007/s11118-014-9408-7
- Equivalence of the Poincaré inequality with a transport-chi-square inequality in dimension one, Electronic Communications in Probability, Volume 17 (2012) no. none | DOI:10.1214/ecp.v17-2115
- Transport-Entropy inequalities on the line, Electronic Journal of Probability, Volume 17 (2012) no. none | DOI:10.1214/ejp.v17-1864
- Spectral gaps and exponential integrability of hitting times for linear diffusions, Annales de l'Institut Henri Poincaré, Probabilités et Statistiques, Volume 47 (2011) no. 3 | DOI:10.1214/10-aihp380
- Monotonicity of the extremal functions for one-dimensional inequalities of logarithmic Sobolev type, Séminaire de Probabilités XLII, Volume 1979 (2009), p. 103 | DOI:10.1007/978-3-642-01763-6_2
- Modified Logarithmic Sobolev Inequalities on
, Potential Analysis, Volume 29 (2008) no. 2, p. 167 | DOI:10.1007/s11118-008-9093-5
Cité par 13 documents. Sources : Crossref